# SDR A6WA201303054814

- Difficulty date: February 26, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 26,130 hours, 24,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Bracket
- Condition: Cracked
- Location: Brake Accum
- Stage of operation: UK
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD MOUNTING BRACKET FOR UPPER BRAKE ACCUMULATOR IS CRACKED.  REMOVED AND REPLACED CRACKED BRACKET WITH NEW AND SERVICEABLE BRACKET (/N 601R75250-25) IAW CRJ 200 SRMS 51-40-11 & 51-42-21.
